Skip to Main content Skip to Navigation
New interface
Journal articles

The Eulerian distribution on centrosymmetric involutions

Abstract : We present an extensive study of the Eulerian distribution on the set of centrosymmetric involutions, namely, involutions in S(n) satisfying the property sigma(i) + sigma(n + 1 - i) = n + 1 for every i = 1 ... n. We find some combinatorial properties for the generating polynomial of such distribution, together with an explicit formula for its coefficients. Afterwards, we carry out an analogous study for the subset of centrosymmetric involutions without fixed points.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.inria.fr/hal-00988181
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, May 7, 2014 - 4:09:34 PM
Last modification on : Friday, October 30, 2020 - 12:04:03 PM
Long-term archiving on: : Thursday, August 7, 2014 - 11:31:39 AM

File

755-4105-2-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Marilena Barnabei, Flavio Bonetti, Matteo Silimbani. The Eulerian distribution on centrosymmetric involutions. Discrete Mathematics and Theoretical Computer Science, 2009, Vol. 11 no. 1 (1), pp.95--115. ⟨10.46298/dmtcs.469⟩. ⟨hal-00988181⟩

Share

Metrics

Record views

119

Files downloads

741